# SDR IXXA20200609024

- Difficulty date: May 22, 2020
- Submitted: June 10, 2020
- Operation: Air carrier
- Aircraft: N307AZ
- Make and model: Boeing 767338
- Aircraft serial: 28725
- Aircraft time: 74,868 hours, 21,649 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Part number: 2242302523
- Condition: Cracked
- Location: Nr 1 Cowling
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT GROUNDED FOR HEAVY MAINTENANCE VISIT. UPON ACCOMPLISHMENT OF ATI-71-834-00-01. EXTERNAL - ZONAL GV CORE COWL PANELS - ENG 1 AND 2. PERFORM EXTERNAL GENERAL VISUAL INSPECTION OF ZONE, THE FOLLOWING FINDINGS WERE NOTED: I/B CORE COWL OUTER SKIN CRACKED AT AFT LATCH. REPAIRED NR 1 ENGINE CORE COWL IAW SRM 51-45-01 REPAIR 12.
